Review/Citation: NEČASOVÁ, Šárka, DUCOMET, B. Non-relativistic limit in a model of radiative flow. emAnalysis. International mathematical journal of analysis and its applications. /em 2015, 35(2), 117-137. ISSN 0174-4747
Requested document: Necasova7.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.